Is it safe for me to use propanalol prn without getting rebound anxiety? or panic attacks? I can't put myself at risk of more panic attacks.. I get nervous before using any drugs and it further puts me at risk of panic attacks
Hivenburs; No you should not have a problem at all really. Just don't let a little flutter in the heart or maybe a little change in your system bother you. If it does then they should try something else on you I find this works great for my migraines and anxiety, The thing is feeling the difference between the medication and the panic attacks, You did not put down what dose you use prn. but this should not bring on a rebound effect and throw you into a panic attack. So if you do have problems talk with your doctor about a different medication that well prevent panic attacks all the time.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2015 • 2 answers
Posted 19 Jan 2017 • 1 answer
Posted 11 Jul 2017 • 1 answer
Posted 29 Aug 2017 • 2 answers
Posted 18 Feb 2018 • 2 answers